MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. FLUID DISPENSING CONNECTOR; DISPENSER, LIQUID MEDICATI

B. BRAUN MEDICAL INC. FLUID DISPENSING CONNECTOR; DISPENSER, LIQUID MEDICATI
Catalog Number 415080
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the pharmacy technician noted a black substance on the green tip of the fluid dispensing connector as soon as the product was removed from the packaging.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) fluid dispensing connector without packaging was returned by customer for evaluation.A picture was also provided by the customer.The dispensing connector and a picture were visually evaluated per specifications.It was noted to have black substance on the connector.The reported defect has been confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.In addition, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.The house retains were visually evaluated per specifications.No defect was noted on the connectors.While we are unable to confirm the specific nature of the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
FLUID DISPENSING CONNECTOR
Common Device Name
DISPENSER, LIQUID MEDICATI
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key8980190
Report Number2523676-2019-00154
Device Sequence Number2568022
Product Code KYX
UDI-Device Identifier04022495820105
UDI-Public04022495820105
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K800437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number415080
Device Lot Number0061657808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1